.. for a month not eating well Dr said to take pepcid ac.
I take prozac & xanax, is it safe to take pepcid ac for stomach pain?
Question posted by blueeyez4 on 31 March 2011
Last updated on 2 April 2011 by caringsonbj
It would be a good idea if your doctor was aware of what you are taking but once you've taken the pepcid and don't get relief as Mary and Laurie have mentioned then you better be checked out just to be on the safe side, take care of yourself!
Does it seem to you that your meds are causing your stomach problems? I agree with Laurie that it would be ok to take the Pedcid to see if that resolves the problem, but if it doesn't, you should be evaluated by a Gastroentrologist. You could have an uler or GERD. My stomach makes too much acid, & I will have to tke Omprozole (prilosec) forever. I tried to stop it for 2 weeks, but the pain came right back so on it again. I am lucky as my insurance still pays for it. I wish you all the luck...
Yes you should be fine taking the pepcid especially if your doctor said to and he/she knew of the other medications you take.
Hope you get relief soon,
- Pepcid uses and warnings
- Pepcid AC uses and warnings
- Prozac uses and warnings
- Xanax uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.